# SDR UPS03841378

- Difficulty date: September 22, 2003
- Submitted: October 10, 2003
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- Aircraft time: 85,040 hours, 27,876 cycles
- Engine: Ge CFM56*
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C1, SEAT TRACK IS WORN BEYOND LIMITS BETWEEN STA. 480-500 AT LBL 24.  REMOVED WORN SEAT TRACK STA. 470 -530, FABRICATED AND REPLACED SEAT TRACK SECTION IAW DC8-5320-5167-C,AND DC8-53B-003
